# SDR DALA2024122011870

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 69,753 hours, 32,371 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Mechanic Error
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 0717171) MISDRILLED HOLES ON FLOOR STRUCTURE BEAM BETWEEN STA 967 - STA 986, RBL 18, WL 208. REMOVED AND REPLACED FLOOR SUPPORT BETWEEN STA 967 TO 986 RBL 18 WL 208 IAW B737-800 SRM 51-40-02-0G AND BOEING DWG 140A9870 REV B .
